EconPapers    
Economics at your fingertips  
 

On sequential fixed-width confidence intervals for the mean and second-order expansions of the associated coverage probabilities

Nitis Mukhopadhyay and Sujay Datta

Annals of the Institute of Statistical Mathematics, 1996, vol. 48, issue 3, 497-507

Keywords: Distribution-free; fixed-width confidence intervals; confidence level; second-order expansions; purely sequential; accelerated sequential; Markov inequality (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF00050850 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:48:y:1996:i:3:p:497-507

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00050850

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:48:y:1996:i:3:p:497-507